Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of Smith theory


Author: J. P. May
Journal: Proc. Amer. Math. Soc. 101 (1987), 728-730
MSC: Primary 57S17; Secondary 55M35, 55N25
DOI: https://doi.org/10.1090/S0002-9939-1987-0911041-3
MathSciNet review: 911041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Bredon cohomology, new relations are obtained between the $ bbmod p$ Betti numbers of a finite $ G$-CW complex and its singular subspace, where $ G$ is a finite $ p$-group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 55M35, 55N25

Retrieve articles in all journals with MSC: 57S17, 55M35, 55N25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0911041-3
Keywords: Smith theory, $ G$-CW complexes, finite $ p$-groups, Bredon cohomology
Article copyright: © Copyright 1987 American Mathematical Society